English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 18530284      Online Users : 353
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8885

Title: Existence of Equilibrium for Multivalued Mappings and Its Applications to Vectorial Equilibrium
Authors: L. J. Lin;Z. T. Yu;G. Kassay
Contributors: 數學系
Keywords: Transfer open multimap�;�Vectorial equilibria�;Cx-quasiconvex-
like mapping
;G-convex space;Upper semicontinuity;Minimax
inequalities
Date: 2002-07
Issue Date: 2011-05-10T06:46:52Z
Publisher: Springer Verlag
Abstract: In this paper, we apply a new fixed-point theorem and use various monotonicity and some coercivity conditions to establish equilibrium theorems for multimaps. As a simple consequence, we give a unified approach to vectorial equilibria for multimaps. We show that, from our results, some well-known classical results, such as the Ky Fan minimax inequality theorem and the Browder and Hartman-Stampacchia theorems concerning the existence for variational inequalities, can be derived easily.
Relation: Journal of Optimization Theory and Applications, 114(1):189-208
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
index.html0KbHTML679View/Open


All items in NCUEIR are protected by copyright, with all rights reserved.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback